# SDR SIMA20140409001

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,041 hours, 24,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: LAX100601B
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND CAPTAIN SEAT HAS BROKEN CLIP & LIGHT FELL OUT OF HOLDING BRACKET, TOP CLIP BROKEN.  R & R CAPTAIN FLASHLIGHT IAW 33-50-16.  OPERATIONS CHECKED GOOD NO FURTHER DEFECTS NOTED.
